# SDR DALA2016112109059

- Difficulty date: November 20, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN LT SIDE STATION 380 STRINGER -8L CLIP IS CRACKED. MAINTENANCE REMOVED CRACKED CLIP AT STATION 380 LT STRINGER-8L AND INSTALLED NEW CLIP AS REQUIRED REF SRM 51-40-02 STEP 4B AND BWG DWG 143A1110 REV B.
